Atripla and depression
Dec 23, 2012
I am on Atripla and see anxiety and depression overcoming me. Can you please advise if paroxetine CR, which I am due to take, will negatively affect my treatment with Atripla?
Response from Dr. Fawcett
Thanks for writing. There are no substantial interactions mentioned in the literature between Atripla and paroxetine (Paxil). Be aware that Atripla contains efavirenz (Sustiva) which can affect anxiety, particularly with vivid dreams and disturbed sleep. That usually abates after a few weeks.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Bloody Urine After Licking Vagina Worried I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Vomiting After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.